# SDR ZW0A0207601

- Difficulty date: July 3, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 7,404 hours, 4,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED AT 6 O'CLOCK, STATION 110 TO 113.  TRIMMED OUT DAMAGED SKIN AND REPAIRED PER SRM 53-04, FIG 12B, SHEET 22.
